WELMATE - Nasal Decongestant PE - Phenylephrine HCl 10 mg - Maximum Strength - Sinus Relief - for Cold & Allergies - Non-Drowsy - Antihistamine - Pain Relief - Decongestants for Adults - 200 Tablets

WELMATE

WELMATE - Nasal Decongestant PE - Phenylephrine HCl 10 mg - Maximum Strength - Sinus Relief - for Cold & Allergies - Non-Drowsy - Antihistamine - Pain Relief - Decongestants for Adults - 200 Tablets

S/209.09 S/348.48
Save 40% (S/139.39)
  • Order within 2 hours and 2 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • ACTIVE INGREDIENT: Contains 10 mg of Phenylephrine HCl, comparable to Suda-fed PE Congestion. This powerful decongestant effectively targets nasal congestion for fast relief.
  • POWERFUL RELIEF: Rapidly alleviates nasal congestion due to hay fever, upper respiratory allergies, and common colds. This formula also helps reduce fever and relieve headaches and minor aches.
  • NON-DROWSY FORMULA: Enjoy all-day relief without drowsiness. This safe formula ensures you stay alert and focused, making it ideal for daily use during work, school, or home.
  • VALUE SIZE: Our 200-count bottle provides exceptional value for families and individuals, ensuring you have a generous supply on hand for seasonal allergies or persistent cold symptoms.
  • EASY-TO-SWALLOW TABLETS: Designed for convenience, our small, easy-to-swallow tablets can be taken anytime with water, allowing you to manage your symptoms effortlessly.


Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
WELMATE - Nasal Decongestant PE - Phenylephrine HCl 10 mg - Maximum Strength - Sinus Relief - for Cold & Allergies - Non-Drowsy - Antihistamine - Pain Relief - Decongestants for Adults - 200 Tablets

WELMATE.

WELMATE - Nasal Decongestant PE - Phenylephrine HCl 10 mg...

S/209.09 S/348.48
Save 40.0% (S/139.39)